# SDR FDEA202510272097

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 12,411 hours, 5,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586919
- Condition: Punctured
- Location: Zone 200
- Part time: 12,411 hours, 5,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL (251QFF) ON MAIN DECK CARGO COMPARTMENT FLOOR PANEL (251 QFF) ON MAIN DECK CARGO COMPARTMENT WAS REPAIRED IAW B767 SRM 53-  00-50-2R PAR 4-B FIG.201 SHEET 2 REV.93 AUG 15,2025.
